Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Suggest treatment for skin tags around neck and below eyes - Online Doctor Chats

Date : 12-Sep-2014
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1559 Questions
Doctor:Hi
User:Hi
Doctor:Please proceed with your query.
User:I have few skin tags around neck and below eyes
Doctor:OK
User:Recently I found that there is some Ayurvedic medicine is available. Name is euphorbia hirta
Doctor:Ok
User:Can you please throw some lights on that?
Doctor:Can you please upload a photo of the skin tag? As this would help me in advising you better.
User:ok
Doctor:I have received the attachement.
Doctor:let me go through it .
Doctor:thank you for the reports.
Doctor:I have seen the photos.
User:ok
Doctor:The skin tags are also known as papillomas.
Doctor:These are benign growth of the skin.
User:ok
Doctor:I practice allopathy, so it is difficult for me to comment on ayurvedic medications.
User:ok
Doctor:In allopathy, these can be treated by electrocauterisation.
Doctor:YOu need to see a dermatologist for this.
User:ok
Doctor:Dermatologist would remove the skin tags.
User:ok
User:thank you
User:thanks much for your answers
Doctor:Any more queries for me?
Doctor:Thanks for visiting me here. Bye for now.
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor